MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS ELITE FDS 3.25MM X 12MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS ELITE FDS 3.25MM X 12MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number FDSE32512
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the subject stent was successfully implanted on (b)(6) 2025.Approximately 7 days post procedure it was reported that the subject stent was occluded.A post operative thrombectomy was performed on (b)(6) 2025.No further information is available.
 
Event or Problem Description
It was reported that the subject stent was successfully implanted on (b)(6) 2025.Approximately 7 days post procedure it was reported that the subject stent was occluded.A post operative thrombectomy was performed (b)(6) 2025.No further information is available.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual testing as well as functional testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported that ¿reported that the stent occluded after the surgery, approximately 7 days post op.(b)(6) 2025: original case date.A post operative thrombectomy was performed (b)(6) 2025¿.Additional information provided by the customer indicated stent apposition was seemingly perfect.Thrombus was occluding the stent.The issue was noted verbally per physician.The procedure was performed without any issues.Smooth and straightforward.The stent was successfully implanted with full apposition to vessel wall after the procedure and confirmed under fluoroscopy.The patient was supposedly on dual anti platelet therapy (dapt) before and after the surgery.A patch test was not performed before the procedure to confirm that the patient is not allergic to the device.The patient was genetically tested for dapt sensitivity.The pre, during and post procedure anti-coagulant/antiplatelet/fibrinolytic regimen were aspirin, brilinta, eloquis.Heparinized saline was used.No observable clots during procedure.The physician does not allege any malfunction or nonconformance against the device.An assignable cause of anticipated procedural complication will be assigned to the reported ¿patient vessel thrombosis¿ as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labeling and/or risk documentation files.

Brand Name
SURPASS ELITE FDS 3.25MM X 12MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23633147
Report Number3008881809-2025-00668
Device Sequence Number9336742
Product Code OUT
UDI-Device Identifier07613327582598
UDI-Public(01)07613327582598(17)271208(10)25353858
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
P170024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberFDSE32512
Device Lot Number25353858
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale